# SDR AALA202201072361

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737*
- Aircraft serial: 30600
- Aircraft time: 61,062 hours, 25,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EMERGENCY EXIT LIGHT SHROUD UNDER SEAT RAIL AT AISLE IS HANGING UNATTACHED WITH LIGHTING WIRE. UNIT HAS BEEN SHOVED INTO LIFE VEST BAG TO PREVENT LOSS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
